3 doctors weighed in:

Is it bad to take motrin and Benadryl (diphenhydramine) everyday?

3 doctors weighed in
2 doctors agree

In brief: Yes

Benadryl (diphenhydramine) is a treatment short term for itching or allergy symptoms.
Motrin can have rebound effect if taken long term for headaches, so when you stop, your headaches will be worse. Ask your md for better long term solutions to your problems.

In brief: Yes

Benadryl (diphenhydramine) is a treatment short term for itching or allergy symptoms.
Motrin can have rebound effect if taken long term for headaches, so when you stop, your headaches will be worse. Ask your md for better long term solutions to your problems.
Dr. Tammi Schlichtemeier
Dr. Tammi Schlichtemeier
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors